# SDR F3LA2013052200857

- Difficulty date: May 8, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 31,463 hours, 15,437 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS OUT OF SERVICE DUE TO C6 MX CHECK. AFT GALLEY FLOORBEAM AT FRAME 66, Y765 HAS LIGHT CORROSION AROUND FASTENER HOLE.  R & R FLOORBEAM IAW SRM 51-42-11. PARA 5. ACFT IS SCHEDULED FOR RETURN TO SERVICE.
